<< Previous Issue Communications of the Korean Mathematical Society (Vol. 14, No. 3) Next Issue >>
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 449—649
타원곡선에 관한 지난 20년 간의 연구 동향
양재헌
MSC numbers : 11G05, 11G07, 11F11, 11F66, 11G40
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 449—477
A Note on Multivariate Majorization
Suk-Geun Hwang, Ju-Young Park
MSC numbers : 15A05
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 479—485
Certain Real Quadratic Fields with Class Number 7,9,11,13
Hwa-Sin Park, Joong-Soo Park, Dae-Yeoul Kim
MSC numbers : 11R11, 11R29, 11Y40
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 487—492
Global Solvability of Partial Differential Operators with Constant Coefficients in Sobolev Spaces and $L^p$ Spaces
Soon-Yeong Chung, Ji-Yong Shin
MSC numbers : Primary 35A05; Secondary 46E35
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 493—504
Generalizations of Hadamard Products of Certain Meromorphic Functions
Oh-Sang Kwon, Nak-Eun Cho
MSC numbers : 30C45
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 505—512
Some Results on Jordan Left Derivations in Banach Algebras
Yong-Soo Jung
MSC numbers : Primary 46H99; Secondary 47B47
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 513—519
Integral Formulas for Spherical Curves And Its Applications
Yong-Il Kim
MSC numbers : 53C65, 52A10
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 521—533
Finsler Spaces with an Approximate Matsumoto Metric of Douglas Type
Hong-Suh Park, Eun-Seo Choi
MSC numbers : 53B40
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 535—544
Conformal Change in $ME$-Manifolds
Ki-Jo Yoo
MSC numbers : 53A30, 53C25
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 545—559
Density of Partial Continuity
Kyung-Bok Lee, Jong-Suh Park
MSC numbers : 54H20
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 561—567
A Law of Iterated Logarithm for Occupation Time of Brownian Motion in $l_2$
Nhan-Sook Cho
MSC numbers : 60J65, 60G17, 60F10, 60F17
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 569—579
The Uniform CLT for Martingale Difference of Function-Indexed Process Under Uniformly Integrable Entropy
Jong-Sig Bae, Moon-Joo Choi
MSC numbers : Primary 60F17, 60G42; Secondary 62G20
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 581—595
A CLT for Weakly Dependent Random Fields
Tae-Il Jeon
MSC numbers : 60F05
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 597—609
$MAP/G/1/K$ Queue with Multiple Thresholds on Buffer
Doo-Il Choi
MSC numbers : 60K25, 68M20
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 611—625
Functional Central Limit Theorems for the Gibbs Sampler
Oe-sook Lee
MSC numbers : 60J05, 60F05
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 627—633
An Identity Involving the Generalized Hypergeometric Series
Young-Joon Cho, Tae-Young Seo
MSC numbers : primary 33C20, secondary 33C10, 33C15
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 635—639
Sums of Certain Classes of Series
June-Sang Choi, Peter Zornig, A.K. Rathie
MSC numbers : Primary 33C90; Secondary 33B15, 33C05
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 641—647
Errata
M. S. Bebbington, P. K. Pollett, I. Ziedins
MSC numbers : primary 60K30, secondary 60K35; 90B12
Commun. Korean Math. Soc. 1999 Vol. 14, No. 3, 649—649

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd